MathSciNet Relay Station
MathSciNet bibliographic data
MR1095959 90B22
Harrison, J. Michael; Wein, Lawrence M. Scheduling networks of queues: heavy traffic analysis of a two-station closed network. Oper. Res. 38 (1990), no. 6, 1052–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement